Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2008, 5:09 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 5:09 PM CDT (22:09 UTC)
- Expired
- Jun 14, 2008, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Iowa County, WI
The radar
The Milwaukee radar (KMKX), 117 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:17 PM CDT | HAIL 0.75 | 5 N Dodgeville, WI | |
| Jun 14, 5:32 PM CDT | HAIL 0.25 | Blue Mounds, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 142209
SVRMKX
WIC025-049-142300-
/O.NEW.KMKX.SV.W.0085.080614T2209Z-080614T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
509 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF DODGEVILLE...AND MOVING EAST AT 43 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK EARTH...MAZOMANIE AND 7 MILES NORTH OF MOUNT HOREB BY 540 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4307 9035 4319 8993 4319 8990 4320 8989
4320 8985 4322 8983 4327 8968 4299 8971
4290 9028
TIME...MOT...LOC 2209Z 253DEG 37KT 4301 9019
$$
COLLAR4 follow-up statements
000
WWUS53 KMKX 142216
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT SAT JUN 14 2008
WIC025-049-142300-
/O.CON.KMKX.SV.W.0085.000000T0000Z-080614T2300Z/
IOWA WI-DANE WI-
516 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN DANE AND IOWA COUNTIES...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GOVERNOR DODGE ST PARK...OR NEAR DODGEVILLE...MOVING
EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUE MOUND STATE PARK AND BARNEVELD BY 530 PM CDT...
BLACK EARTH...MAZOMANIE AND 6 MILES NORTH OF MOUNT HOREB BY 540
PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8993 4320 8985 4322 8983 4327 8968
4303 8971 4299 8971 4291 9020 4309 9028
TIME...MOT...LOC 2216Z 253DEG 37KT 4303 9009
$$
BORGHOFF000
WWUS53 KMKX 142224
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT SAT JUN 14 2008
WIC025-049-142300-
/O.CON.KMKX.SV.W.0085.000000T0000Z-080614T2300Z/
IOWA WI-DANE WI-
524 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN DANE AND NORTHEASTERN IOWA COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RIDGEWAY...OR 6 MILES NORTHEAST OF DODGEVILLE...MOVING
EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUE MOUND STATE PARK AND BARNEVELD BY 530 PM CDT...
BLUE MOUNDS BY 535 PM CDT...
BLACK EARTH...MOUNT HOREB AND 7 MILES SOUTH OF MAZOMANIE BY 540 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8993 4320 8985 4322 8983 4327 8968
4306 8971 4299 8971 4296 8986 4297 8989
4293 9010 4309 9014
TIME...MOT...LOC 2224Z 258DEG 39KT 4304 8997
$$
BORGHOFF000
WWUS53 KMKX 142236
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT SAT JUN 14 2008
WIC049-142246-
/O.CAN.KMKX.SV.W.0085.000000T0000Z-080614T2300Z/
IOWA WI-
536 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IOWA COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4321 8969 4306 8971 4299 8971 4297 8983
4315 8984 4316 8983
TIME...MOT...LOC 2236Z 258DEG 43KT 4307 8978
$$
WIC025-142300-
/O.CON.KMKX.SV.W.0085.000000T0000Z-080614T2300Z/
DANE WI-
536 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WEST CENTRAL DANE COUNTY...
AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BLUE MOUNDS...OR 6 MILES NORTHWEST OF MOUNT HOREB...
MOVING EAST AT 49 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4321 8969 4306 8971 4299 8971 4297 8983
4315 8984 4316 8983
TIME...MOT...LOC 2236Z 258DEG 43KT 4307 8978
$$
BORGHOFF000
WWUS53 KMKX 142252
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT SAT JUN 14 2008
WIC089-142302-
/O.EXP.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
OZAUKEE WI-
552 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE COUNTY WILL
EXPIRE AT 600 PM CDT...
THE SEVERE THUNDERSTORM THAT PRODUCED TENNIS BALL SIZE HAIL IN WEST
BEND WILL PUSH OUT OVER LAKE MICHIGAN BEFORE 600 PM...THEREFORE THE
WARNING WILL EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4337 8785 4335 8796
4341 8804 4349 8803 4354 8794 4354 8781
4355 8777
TIME...MOT...LOC 2252Z 257DEG 34KT 4344 8782
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:18 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 2:18 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CDT SAT JUN 14 2008 .TONIGHT...WATER VAPOR/RUC COMBO SHOWS A COUPLE OF IMPULSES UPSTREAM WITHIN THE BROAD CYCLONIC FLOW. H5 TEMPS -17 TO -19C WITH SFC DEWS IN THE MID 50S. LI AXIS AROUND -5 STRETCHES ACRS THE CWA AHEAD OF TROUGH. BUFKIT SOUNDINGS SHOW INVERTED-V PROFILE. LOW LEVEL MOISTURE HANDLED POORLY IN MODEL SOUNDINGS GIVEN REAL WORLD TRENDS. IN FACT ONGOING CONVECTION ALONG AND SOUTH OF A DBQ TO ALO LINE FEEDING OFF THE BETTER MOISTURE. HOWEVER DECENT MID LEVEL LAPSE RATES AND VEERING WIND PROFILES SUGGEST STORM ORGANIZATION WILL BE THERE SHOULD STORMS GET GOING ACRS SRN WI. CURRENT SVR WATCH JUST SOUTH OF CWA GIVEN ANTICIPATED LOCATION OF GREATEST STORM COVERAGE...BUT WATCH DOES BUMP TO THE BORDER. .SUNDAY...ANOTHER IMPULSE ARRIVES WITH COLD FRONT AND GOOD RRQ UPR JET...POSSIBLY EVEN COUPLED WITHIN TWO SEGMENTS...WILL PROBABLY LEAD TO A ROUND OF STORMS ACROSS THE CWA ON SUNDAY. THIS MAY BE ONGOING FROM A COMPLEX THAT INITIATES UPSTREAM OVERNIGHT. MORE MOISTURE WORKS IT WAY UP AHEAD OF THE FRONT WITH SOUNDINGS SHOWING GOOD INSTABILITY. SLGT RISK FOR SEVERE FROM SPC LOOKS GOOD. RAINFALL AMOUNTS WITH THIS ROUND WILL BE HEAVY UNDER THE SCATTERED STORMS. HOWEVER...THEY WILL BE ON THE MOVE AND AREAL ACCUMULATIONS SHOULD NOT BE ENOUGH TO HAVE APPRECIABLE IMPACT ON CURRENT RIVER TRENDS. .MONDAY AND BEYOND...DRY COOL AIR MOVES IN IN WAKE OF THE COLD FRONT SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FOR MOST OF NEXT WEEK. THERE IS SOME INDICATION THAT WE COULD SEE SOME DIURNAL /PEAK HEATING/ SHOWERS OR THUNDERSTORMS TUE THROUGH THU...BUT NOT ENOUGH CONFIDENCE TO CHANGE COURSE NOW. AT ANY RATE...PROBABILITIES WOULD BE SMALL AND RAINFALL AMOUNTS LIGHT. AGAIN...NO IMPACT ON RIVER TRENDS EXPECTED. IT SHOULD BE A GOOD WEEK AHEAD FOR DRYING OUT. && .AVIATION...A COUPLE OF CHANCES FOR CONVECTION...ONE THIS EVENING WITH DAYTIME HEATING INTERACTING WITH SFC TROUGH AND UPPER LEVEL IMPULSE/JETLET...THEN ANOTHER SHOT WITH COLD FRONT TOMORROW. BY AND LARGE EXPECT VFR CIGS/VSBYS THRU MIDDAY TOMORROW. CONVECTION SHOULD MOVE ALONG SO ANY REDUCTIIONS TO SUB-VFR CONDITIONS SHOULD BE BRIEF. .MARINE...DECENT PRES GRADIENT AHEAD OF TROUGH...SO SW WINDS GUSTING INTO CRITERIA. WENT WITH SCA INTO THE EVENING HOURS. WINDS PROGGD TO DECREASE INTO MID EVE WITH LESS MIXING AND A MORE RELAXED GRADIENT WITH PASSAGE OF TROUGH AND HINT OF RDGING SLIDING ACRS BY MIDNIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...05 AVIATION/MARINE...10
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 14 2008 WIZ046-047-051-052-056>060-062>072-150900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE REGION. WIDESPREAD FLOODING CONTINUES WITH NUMEROUS CLOSINGS OF INTERSTATE HIGHWAYS AND MAJOR HIGHWAYS. HIGH WATER WILL CONTINUE OVER MANY AREAS INTO THE WEEKEND. MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR ARE EXPECTED TO REACH RECORD LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH 130 PM SUNDAY FOR THE ENTIRE REGION. HIGH WATER WILL CONTINUE OVER MANY AREAS. MANY LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD STAGE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...TONIGHT AND AGAIN SUNDAY. LMZ643>646-150900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM DUE TO GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 14, 4:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL LAKE MILLS 43.07N 88.91W
06/14/2008 M0.88 INCH JEFFERSON WI LAW ENFORCEMENT
0421 PM HAIL 2 W LAKE MILLS 43.07N 88.95W
06/14/2008 M0.88 INCH JEFFERSON WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 4:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 2 W LAKE MILLS 43.07N 88.95W
06/14/2008 M1.00 INCH JEFFERSON WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 4:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL SUN PRAIRIE 43.18N 89.23W
06/14/2008 E0.88 INCH DANE WI TRAINED SPOTTER
MEASURED 50 MPH WINDS. TREE LIMBS AND SMALL BRANCHES DOWN
&&
KUHLMANLocal storm report, Jun 14, 4:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL WATERTOWN 43.19N 88.72W
06/14/2008 E0.75 INCH JEFFERSON WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 4:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL CEDARBURG 43.30N 87.99W
06/14/2008 M0.88 INCH OZAUKEE WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 5:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL JACKSON 43.32N 88.16W
06/14/2008 M1.25 INCH WASHINGTON WI CO-OP OBSERVER
&&
KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:36 PM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jun 14, 5:03 AM CDT | River Flood Warning | MKX | Ozaukee | 30 hr |
| Jun 14, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 80 min |
| Jun 14, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 14, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 62 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 40 min |
| Jun 14, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 14, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 15 min |
| Jun 14, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 53 min |
| Jun 14, 5:24 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 36 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 17 min |
| Jun 14, 6:23 PM CDT | Special Marine Warning | MKX | 83 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.